# SDR AALA2019101659034

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 64,345 hours, 28,477 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516617
- Part serial: A7281
- Condition: Out Of Position
- Location: L1 Door
- Part time: 63,744 hours, 27,868 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS CABIN DOOR (1L) ARM HANDLE MAY NEED ADJUSTMENT. DOOR ARMS W/ HANDLE ARMED BUT UNSEATS SLIGHTLY ONCE PUSHED DOWN. MAINTENACNE INSTALLED NEW ESCAPE SLIDE AT L1 DOOR IAW JOB CARD 26L00025010.
